The relationship between a doctor and a patient is usually quite mechanical, you tell the doctor what's wrong with you and they offer solutions to help you out. The case for one relationship regarding a doctor practising in Winnipeg and one of his teenage patients though illustrated a very weird situation. Going from a normal relationship to quickly becoming inappropriate to the point of earning the doctor a suspension. 

READ ALSO: An Ontario Teacher Who Had Sexual Encounters With Her 12-Year-Old Student Just Got Handed A Shockingly Mild Sentence

The story between the two evolved into a relationship that took place over several months. Involving the doctor, Dr. Din, sending the teenage girl over a thousand suggestive texts and sexualized photos at the same time as he was writing her prescriptions for medicine she didn't need. All while misleading the college as he saw the girl without a supervisor. 

The relationship started in Summer of 2016 when a 16-year-old female patient of Dr. Din's was seeing him for anxiety issues. The woman continued to see Dr. Din throughout the year when he began to text her outside of the office and at one point he prescribed her with Lorazepam- a common drug for anxiety maintenance. Though only a few weeks later, another prescription was written by Din for the girl, this time it was for Tylenol-3, which he now admits was "not necessary."

@mikachu79embedded via  

After that instance, text messages from Dr. Din to the patient got more intense and he began asking for her to meet with him outside of appointments. He also showered her with gifts ranging from clothing and makeup to concert tickets and headphones. 

It wasn't until November that the patient cut off contact with Dr. Din, claiming his most recent texts sent on the 7th of the month were "creepy" and "made her feel uncomfortable" due to the fact that they were extremely sexually suggestive. 

@215to702embedded via  

Though the break in contact only lasted the month- over 1000 texts were sent between the two in February over a three week period. The gifts also returned where Dr. Din spent $435 on a shopping trip for the patient, even talks between the two of him loaning her $4,000 so she could buy a car had begun. 

While the pair had plans to go to dinner during a trip to Toronto, the relationship hit a breaking point when the patient took 8-9 Lorazepam pills in only 12 hours, leaving her "super out of it" as a result. Her mother decided to take her to the hospital where she ended up collapsing. 

After finding out she was in the hospital, Dr. Din texted the teen asking if she was okay and afterwards they arranged to meet the following day. Though before they stopped talking that day, Din sent "a photograph of himself and a video of himself with no shirt on, blowing a kiss saying 'miss you." Not realizing at that moment the patient's mother had her phone. 

@apple08loveembedded via  

From there an investigation ensued after the relationship was uncovered to the police and The Manitoba College of Physicians and Surgeons by the teen's mother. It was determined after the investigation that Din would be suspended for a year and fined $30,000. The verdict was made after police told the college come March 17th of 2017 that there was "a lack of evidence suggesting that he had a sexual relationship with [her] or that he had provided her with prescription drugs outside the clinic where he is employed." 

The decision to allow the doctor to continue to practice came on September 12th after a June 18th hearing this past Summer. Regardless of public concern over Din coming back into practice, the college assures that signage and supervision will be used to make sure all patients are aware of Din's past. 

Source: Global News